Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 9, NWS Corpus Christi, TX

February 3, 2011

NWS Corpus Christi, TX issued this small craft advisory at Feb 3, 2011, 3:39 PM CST. It took effect at Feb 3, 2011, 7:00 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2011, 3:39 PM CST (21:39 UTC)
In effect from
Feb 3, 2011, 7:00 PM CST
Expired
Feb 4, 2011, 2:23 PM CST
In force
19 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WHUS74 KCRP 032139
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
339 PM CST THU FEB 3 2011

GMZ255-040545-
/O.CAN.KCRP.SC.Y.0008.000000T0000Z-110204T1800Z/
/O.NEW.KCRP.SC.Y.0009.110204T0600Z-110204T1800Z/
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
339 PM CST THU FEB 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY FOR THE NEARSHORE WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.

* WINDS AND WAVES: NORTH WINDS OF 15 TO 20 KNOTS THIS EVENING WILL
  INCREASE TO 20 TO 25 KNOTS AROUND MIDNIGHT...THEN BECOME
  NORTHWEST ON FRIDAY MORNING. WINDS WILL SUBSIDE TO BELOW
  ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE EAST.

* SEAS: SEAS OF 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-040545-
/O.CAN.KCRP.SC.Y.0008.000000T0000Z-110204T1800Z/
/O.NEW.KCRP.SC.Y.0009.110204T0100Z-110204T2200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
339 PM CST THU FEB 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
4 PM CST FRIDAY FOR THE NEARSHORE WATERS BAFFIN BAY TO PORT
ARANSAS OUT 20 NM.

* WINDS AND WAVES: NORTH TO NORTHWEST WINDS WILL REMAIN 20 TO 25
  KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH FRIDAY
  MORNING...BEFORE SUBSIDING TO BELOW ADVISORY LEVELS AS SURFACE
  LOW PRESSURE BEGINS TO MOVE EAST.

* SEAS: SEAS OF 5 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-040545-
/O.NEW.KCRP.SC.Y.0009.110204T0600Z-110204T1500Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
339 PM CST THU FEB 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST FRIDAY FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS. 


* WINDS AND WAVES: NORTH WINDS OF 15 TO 20 KNOTS WILL BECOME
  NORTHWEST 20 TO 25 KNOTS AROUND MIDNIGHT. BAYS WILL BE CHOPPY TO
  ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-040545-
/O.CON.KCRP.SC.Y.0008.000000T0000Z-110205T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
339 PM CST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS WILL BECOME NORTHWEST AND INCREASE TO 25 TO 30 KNOTS
  TOWARD MORNING...THEN DECREASE TO 20 TO 25 KNOTS DURING THE
  AFTERNOON. WINDS WILL DECREASE FRIDAY EVENING TO BELOW SMALL
  CRAFT ADVISORY CRITERION AS LOW PRESSURE DEVELOPS AND MOVES EAST
  AWAY FROM THE MID TEXAS COAST.

* SEAS: SEAS OF 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GW
4 follow-up statements
550 
WHUS74 KCRP 040441
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1041 PM CST THU FEB 3 2011

GMZ255-041200-
/O.CON.KCRP.SC.Y.0009.110204T0600Z-110204T1800Z/
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1041 PM CST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. 

* WINDS AND WAVES: NORTH WINDS OF 15 TO 20 KNOTS THIS EVENING WILL
  INCREASE TO 20 TO 25 KNOTS AFTER MIDNIGHT...THEN BECOME
  NORTHWEST ON FRIDAY MORNING. WINDS WILL SUBSIDE TO BELOW
  ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE EAST.

* SEAS: SEAS WILL RANGE FROM 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-041200-
/O.CON.KCRP.SC.Y.0009.110204T0600Z-110204T1500Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
1041 PM CST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS AND WAVES: NORTH WINDS OF 15 TO 20 KNOTS WILL BECOME
  NORTHWEST AROUND 20 KNOTS AFTER MIDNIGHT. BAYS WILL BECOME
  CHOPPY TO OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-041200-
/O.CON.KCRP.SC.Y.0008.000000T0000Z-110205T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1041 PM CST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WILL BECOME
  NORTHWEST AND INCREASE TO 25 TO 30 KNOTS TOWARD MORNING...THEN
  DECREASE TO 20 TO 25 KNOTS DURING THE AFTERNOON. WINDS WILL
  DECREASE FRIDAY EVENING TO BELOW SMALL CRAFT ADVISORY CRITERION
  AS LOW PRESSURE DEVELOPS AND MOVES EAST AWAY FROM THE MID TEXAS
  COAST.

* SEAS: SEAS WILL RANGE FROM 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-041200-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-110204T2200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
1041 PM CST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST FRIDAY. 

* WINDS AND WAVES: NORTH TO NORTHWEST WINDS WILL INCREASE TO 20 TO
  25 KNOTS AFTER MIDNIGHT AND CONTINUE THROUGH FRIDAY MORNING...
  BEFORE SUBSIDING TO BELOW ADVISORY LEVELS AS SURFACE LOW
  PRESSURE BEGINS TO MOVE EAST.

* SEAS: SEAS OF 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TMT/GW
652 
WHUS74 KCRP 041037
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
437 AM CST FRI FEB 4 2011

GMZ255-041900-
/O.EXT.KCRP.SC.Y.0009.000000T0000Z-110204T2200Z/
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
437 AM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON FOR THE COASTAL WATERS FROM PORT ARANSAS TO THE
MATAGORDA SHIP CHANNEL OUT TO 20 NM OFFSHORE.

* WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE
  MOST OF TODAY ACROSS THE NEARSHORE WATERS. WINDS WILL SUBSIDE TO
  BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE
  EAST LATER THIS AFTERNOON.

* SEAS: SEAS WILL RANGE FROM 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-041800-
/O.EXT.KCRP.SC.Y.0009.000000T0000Z-110204T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
437 AM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY FOR
THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS.

* WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE
  THROUGH THE MORNING HOURS BEFORE SUBSIDING BELOW 20 KNOTS THIS
  AFTERNOON. BAYS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-041900-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-110204T2200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
437 AM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON FOR THE GULF WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
TO 20 NM OFFSHORE.

* WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WILL
  CONTINUE MOST OF TODAY ACROSS THE NEARSHORE WATERS. WINDS WILL
  SUBSIDE TO BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS
  TO MOVE EAST LATER THIS AFTERNOON.

* SEAS: SEAS WILL RANGE FROM 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-041900-
/O.CON.KCRP.SC.Y.0008.000000T0000Z-110205T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
437 AM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO
  30 KNOTS WILL CONTINUE MOST OF TODAY ACROSS THE NEARSHORE
  WATERS. WINDS WILL SUBSIDE TO BELOW ADVISORY LEVELS AS SURFACE
  LOW PRESSURE BEGINS TO MOVE EAST THIS EVENING.

* SEAS: SEAS WILL RANGE FROM 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MJG
714 
WHUS74 KCRP 041810
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1210 PM CST FRI FEB 4 2011

GMZ230-041915-
/O.EXP.KCRP.SC.Y.0009.000000T0000Z-110204T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
1210 PM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS ARE
EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERION.

$$

GMZ250-255-042200-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-110204T2200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1210 PM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE 
  MOST OF TODAY ACROSS THE NEARSHORE WATERS. WINDS WILL SUBSIDE 
  TO BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO 
  MOVE EAST LATER THIS AFTERNOON. 

* SEAS: SEAS WILL RANGE FROM 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-050000-
/O.CON.KCRP.SC.Y.0008.000000T0000Z-110205T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1210 PM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS 
  TO 30 KNOTS WILL CONTINUE MOST OF TODAY ACROSS THE NEARSHORE 
  WATERS. WINDS WILL SUBSIDE TO BELOW ADVISORY LEVELS AS SURFACE 
  LOW PRESSURE BEGINS TO MOVE EAST THIS EVENING. 

* SEAS: SEAS WILL RANGE FROM 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GW/MJG
331 
WHUS74 KCRP 042023 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
223 PM CST FRI FEB 4 2011

GMZ250-255-042130-
/O.CAN.KCRP.SC.Y.0009.000000T0000Z-110204T2200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
223 PM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DECREASED TO BELOW 20 KNOTS SO THE ADVISORY HAS BEEN
CANCELLED.

$$

GMZ270-275-050000-
/O.CON.KCRP.SC.Y.0008.000000T0000Z-110205T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
223 PM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS OF AROUND 20 KNOTS WILL SUBSIDE
  TO BELOW ADVISORY LEVELS BY THIS EVENING AS SURFACE HIGH
  PRESSURE BUILDS INTO TEXAS.

* SEAS: SEAS OF 5 TO 7 FEET WILL DECREASE TO 3 TO 5 FEET BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GW

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 3:17 PM CST, 22 minutes earlier.

Area forecast discussion, Feb 3, 3:17 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
317 PM CST THU FEB 3 2011

.SHORT TERM (TONIGHT AND FRIDAY)...MODELS PUT THE STRONGEST UPPER
LEVEL SUPPORT TO THE NORTH...BUT REALLY GIVES US THE BEST LIFT
SHORTLY AFTER 00Z WESTERN AREAS AND AROUND 06Z FOR THE EASTERN
AREAS...KEEPING ENOUGH LIFT OVER THE NORTHEAST FOR A SHORT TIME.
HAVE MODIFIED POPS FROM PREVIOUS FORECAST JUST A BIT...BUT OVERALL
AM USING THE ECMWF AND GFS FORECASTS BASICALLY FOR GUIDANCE...
WHICH MEANS A CHANCE FOR SNOW OUT WEST...SNOW/SLEET LIKELY EASTERN
AREAS...WITH A POTENTIAL FOR SOME FREEZING RAIN BETWEEN 00Z AND
06Z. THE LATTER IS PROBABLY THE BEST NEWS...SINCE THE LONGER THIS
TAKES TO HAPPEN THE MORE LIKELY IT WILL BE FROZEN WHICH WILL BE A
LOWER HAZARD THAN ACCUMULATING ICE. STILL...EXPECTING WINTRY
PRECIP TO OCCUR OUT WEST TONIGHT SPREADING EAST AND NORTH
OVERNIGHT...ENDING BY FRIDAY MORNING. AT THIS TIME...WILL TRIM
QPF AMOUNTS FORECASTED...AS MOST OF THE OTHER MODEL (AND HPC
GUIDANCE) IS LOWER THAN THE GFS. MOST AREAS HAVE NOT GOTTEN ABOVE
FREEZING TODAY...AND FREEZE WARNING LOOKS GOOD TIL ABOUT 11/12 PM
FRIDAY BEFORE ALL BECOME ABOVE 32F.

SKIES WILL CLEAR BUT PROBABLY ONLY SLOWLY AS SOME RESIDUAL ENERGY
REMAINS OVER THE AREA. WITH SOME SUNSHINE...SHOULD GET A BIT
WARMER FRIDAY IF THERE IS NOT A TREMENDOUS AMOUNT OF WINTRY PRECIP
THAT INSOLATION WILL HAVE TO MELT BEFORE TEMPERATURES CLIMB.

&&

.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...CLEARING SKIES WILL
PAVE THE WAY FOR ANOTHER VERY COLD NIGHT ACROSS THE REGION.
EXPECTING ANOTHER HARD FREEZE SATURDAY MORNING WITH TEMPS DIPPING
INTO THE MID 20S ACROSS THE INTERIOR TO NEAR 30 ALONG THE COAST.
WITH THE SNOW AND SLEET MELTING ON FRIDAY AFTERNOON AND FREEZING
CONDITIONS FRIDAY NIGHT...PATCHY BLACK ICE IS POSSIBLE. TRAVEL COULD
BECOME DANGEROUS SHORTLY AFTER SUNSET ON FRIDAY AS TEMPS SHOULD FALL
QUICKLY BELOW FREEZING.

TEMPS WILL MODERATE OVER THE WEEKEND AHEAD OF A WEAK FRONT WHICH
SHOULD SLIP THROUGH BY SUNDAY EVENING. MOISTURE RETURN LOOKS WEAK
AND NOT EXPECTING ANY PRECIP FROM THIS SYSTEM AT THIS TIME. THE
FRINGE OF AN ARCTIC AIRMASS WILL TRY TO MOVE INTO THE AREA LATE
MONDAY AS HIGH PRESSURE BEGINS TO NOSE ITS WAY DOWN THE PLAINS...BUT
WINDS WILL BEGIN TO TURN TO THE EAST AND EVENTUALLY SOUTHEAST ON
TUESDAY IN RESPONSE TO AN UPPER TROF DIGGING INTO THE FOUR CORNERS
REGION. SOME SHOWERS MAY DEVELOP AS WARM ADVECTION TAKES SHAPE ON
WEDNESDAY. 00Z EURO AND 12Z GFS DISAGREE ON THE STRENGTH OF THE
SURFACE HIGH BUILDING IN BEHIND THIS DURING THIS TIMEFRAME...BUT
TEND TO AGREE MORE WITH THE 12Z GFS HANDLING OF THE UPPER AND
SURFACE PATTERN. IF THE GFS IS CORRECT... AN ARCTIC FRONT WILL BLAST
THROUGH ON WEDNESDAY WITH VERY COLD AIR INVADING SOUTH TEXAS ONCE
AGAIN. WILL CONTINUE TO MONITOR THIS WITH FUTURE FORECAST PACKAGES.

&&

.MARINE (TONIGHT THROUGH FRIDAY)...HAVE ADJUSTED SMALL CRAFT
ADVISORY CRITERION BASED ON WHAT IS GOING ON NOW AND CURRENT
FORECAST TRENDS. ALL BUT NORTHERN BAYS LIKELY BE IN SCA FOR SOME
TIME THROUGH FRIDAY...WITH ONLY OFFSHORE REMAINING BY THE END OF
THE AFTERNOON ON FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    25  40  23  58  36  /  80  20   0   0  10
VICTORIA          24  37  21  58  32  /  80  50   0   0  10
LAREDO            23  48  25  66  37  /  40  10   0   0  10
ALICE             23  42  22  61  34  /  80  10   0   0  10
ROCKPORT          28  41  27  57  43  /  80  40   0   0  10
COTULLA           17  47  20  63  32  /  50  10   0   0  10
KINGSVILLE        23  41  20  60  34  /  80  20   0   0  10
NAVY CORPUS       28  41  29  56  44  /  80  30   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HARD FREEZE WARNING UNTIL NOON CST FRIDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

     WINTER STORM WARNING UNTIL NOON CST FRIDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECES...REFUGIO...
     SAN PATRICIO...VICTORIA.

     WINTER WEATHER ADVISORY UNTIL 6 AM CST FRIDAY FOR THE FOLLOWING
     ZONES: LA SALLE...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST FRIDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 9 AM CST FRIDAY
     FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
     TO PORT ARANSAS.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 PM CST FRIDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO
     PORT ARANSAS OUT 20 NM.

&&

GW/86...SHORT TERM
MG/77...LONG TERM
Hazardous weather outlook, Feb 3, 5:21 AM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
521 AM CST THU FEB 3 2011

GMZ230-235-250-255-270-275-TXZ229>234-239>247-041130-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
521 AM CST THU FEB 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING HAS BEEN ISSUED FOR LOCATIONS ALONG AND
EAST OF STATE HIGHWAY 16. A MIXTURE OF FREEZING RAIN...SLEET AND
SNOW WILL LIKELY CAUSE HAZARDOUS TRAVEL ACROSS THE REGION THROUGH
FRIDAY MORNING. THE POTENTIAL FOR ACCUMULATIONS WILL INCREASE
DURING THE LATE EVENING AND OVERNIGHT HOURS. ICE ACCUMULATIONS UP
TO 1/4 INCH ARE POSSIBLE ALONG THE COASTAL COUNTIES...GENERALLY
ALONG AND EAST OF HIGHWAY 77. IN ADDITION...SLEET AND SNOW
ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY ACROSS THE ENTIRE WARNED
AREA WITH HIGHEST ACCUMULATIONS OF 2 TO 3 INCHES MAINLY EXPECTED
NORTH OF LINE FROM PORT LAVACA TO ALICE...FREER AND LOS ANGELES.

A HARD FREEZE IS OCCURRING THIS MORNING AS TEMPERATURES HAVE
DROPPED INTO THE MID TO UPPER 20S INLAND AND LOW 30S ALONG THE
COAST. TEMPERATURES WILL STRUGGLE TO GET ABOVE FREEZING ACROSS MOST
LOCATIONS. THUS...A HARD FREEZE WARNING HAS BEEN ISSUED THROUGH FRIDAY
MORNING.

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE GULF WATERS DUE TO
STRONG NORTH WINDS OF 20 TO 25 KNOTS AND HAZARDOUS SEAS. THE BAY
WATERS MAY NEED TO BE ADDED TO THE ADVISORY IF WINDS INCREASE
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A VERY COLD ARCTIC AIRMASS WILL REMAIN ANCHORED ACROSS SOUTH TEXAS
THROUGH SATURDAY MORNING. FREEZING TEMPERATURES ARE LIKELY EACH
MORNING THROUGH SATURDAY AND MUCH OF THE REGION WILL EXPERIENCE HARD
FREEZES WITH LOWS IN THE 20S EACH OF THESE DAYS. COLD TEMPERATURES
AND BREEZY NORTHERLY WINDS WILL CAUSE WIND CHILL VALUES TO DROP INTO
THE TEENS TO LOWER 20S THURSDAY NIGHT AND FRIDAY MORNING.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
FRIDAY NIGHT...ESPECIALLY OFFSHORE WHERE HAZARDOUS SEAS ARE ALSO
ANTICIPATED TO PERSIST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MJG/RG

In the hours before

Local storm report, Feb 3, 12:48 PM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1248 PM CST THU FEB 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     SLEET            TELFERNER               28.83N 96.83W
02/03/2011  E0.00 INCH       VICTORIA           TX   NEWSPAPER

            VICTORIA ADVOCATE EMPLOYEE REPORTED SLEET FALLING IN
            TELFERNER.

&&

HART
Local storm report, Feb 3, 12:49 PM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1249 PM CST THU FEB 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     SLEET            INEZ                    28.88N 96.78W
02/03/2011  E0.00 INCH       VICTORIA           TX   NEWSPAPER

            NEWSPAPER EMPLOYEE REPORTED LIGHT SLEET FALLING IN INEZ.

&&

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 5:04 AM CSTWinter Storm WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more28 hr
Feb 3, 1:17 PM CSTWinter Weather AdvisoryCRPLa Salle, Webb15 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.